# SDR COMA9710443

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149001
- Condition: Corroded
- Location: Fuselage
- Part time: 18,143 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION TASK 141-01Z REVEALED FLOOR CROSSBEAMS LEFT AT FRAME 20 AND LEFT AT FRAME 23 (BOTH THE SAME PART NUMBER) TO HAVE CORRODED BEYOND LIMITS.  REPLACED CROSSBEAMS USING EMB 120 SRM STANDARD PRACTICES.
